A 5-year-old child is brought to the emergency room with suspected ingestion of large dose of an antimuscarinic drug. Which of the following signs of poisoning will be seen

Solved485 viewsForensic Medicine2016 comedk forensic medicine
0

A 5-year-old child is brought to the emergency room with suspected ingestion of large dose of an antimuscarinic drug. Which of the following signs of poisoning will be seen

[A]. Papillary constriction

[B]. GIT smooth muscle cramps

[C]. Increased heart rate

[D]. Increased gastric secretion



Medical Android Apps

(Medical MCQs, Clinical Signs, Radiology Signs, IPC, CrPC, IEA)
Download from Google Play Store
0

[C]. Increased heart rate

[Note – This question was asked in COMEDK exam. The answer(s) provided here is/are the one(s) which was/were the accepted answer(s) by COMEDK itself.]

Write your answer.

Wanna try MCQs Quiz 3.0?

MCQs – Quiz 3.0 is a unique attempt to practice recent MCQs (2001 – 2017), which can be filtered Examwise, Subjectwise &/or Topicwise in Quiz form.

Screenshot :mcq quiz

Feel free to try it out.

Try MCQs – Quiz

Categories